# SDR AALA202502223940

- Difficulty date: December 2, 2024
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD FRAMING AT THE LEFT HAND WINDSHIELD  FRAME CENTER POST AREA, FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 360145.
